# SDR HEEA0013618

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 0301037070
- Condition: Defective
- Location: Fire Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE RETAINING NUT NOT SECURED.
